# SDR 2004FA0000140

- Difficulty date: January 28, 2004
- Submitted: January 30, 2004
- Operation: General aviation
- Aircraft: N227MJ
- Make and model: Amtr RV4
- Engine: Lyc O320E2C
- Propeller: Snsnch 70CM6
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Condition: Misinstalled
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PROPELLER DAMAGED BEYOND REPAIR DUE TO IMPROPER SPINNER INSTALLATION.
